Advertisement -- Learn more about ads on this site.


    THESUBY   34,281
SparkPoints
30,000-39,999 SparkPoints
 
 
Everything Out of Balance - For the Moment

Monday, December 10, 2012

Ironically, the very thing that is supposed to help me be healthier is messing me up. The doctor put me on the lowest dose of metformin, in addition to the Actos I've been taking, but without the previous drug, glimeperide, in an attempt to make my sugars come down. Problem is, they are higher than before. I understand the reasoning of the low dose; the medicine can cause upset stomach, so it is phased in slowly.
Since I had high morning sugars and no side effects, I called the doctor's office and asked if I could double the medication right away instead of waiting 4 more days as planned. They said yes. My stomach must have listened in; as soon as I hung up, it started to grumble, trying to prove me wrong about the lack of side effects.
I woke up congested anyway this morning and aching a bit, so maybe I'm also fighting off some kind of cold - I would have said I'm sore, except I did lots of walking Saturday and none yesterday, so unless it's a delayed reaction, that can't be it. Can you get sore 2 days after exercising?
Maybe it's all psychosomatic; I even felt like I was going to pass out, but it went away. I always get worked up and almost OCD anytime I have medical changes, and after a while, I'm all cool about it, so hopefully, I should be back to normal soon.
Just to be on the safe side, I'm taking tomorrow off.
SHARE
  Member Comments About This Blog Post:

MPETERSON2311 12/11/2012 3:28PM

    my husband has been prescribed metformin for years, and he has absolutely HAD IT with the gastro side effects to the point where he threatened to stop taking it.

We are going to make him an appt with another doctor ASAP because i KNOW there are other option than a fancy laxative

good luck! I hope you feel better.

Report Inappropriate Comment
PATSYB7 12/11/2012 5:27AM

    Sorry you're not feeling well. emoticon You may have DOMS--delayed onset muscle soreness. Keep moving and it will go away. Hope you have a better day. emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by THESUBY